# SDR DL75K031049

- Difficulty date: November 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 10,636 hours, 4,772 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116MODC
- Part serial: D03781
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, UNSCHEDULED STAB TRIM LIGHT ILLUMINATED WITH AURAL WARNING.  AIRCRAFT WAS BEING HAND FLOWN, AUTO-PILOT OFF.  ON ROLLOUT STAB TRIM INDICATED 11 DEG NOSE UP.  THERE WAS NO TRIM INPUT BY PILOT FLYING DURING FINAL APPROACH.  REPLACED RT SAM.
